Nonlinear integral operators and chaos in Banach spaces

Diamond P. (1987) Nonlinear integral operators and chaos in Banach spaces. Bulletin of the Australian Mathematical Society, 35 2: 275-289. doi:10.1017/S000497270001323X


Author Diamond P.
Title Nonlinear integral operators and chaos in Banach spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1017/S000497270001323X
Volume 35
Issue 2
Start page 275
End page 289
Total pages 15
Subject 2600 Mathematics
Abstract Sufficient conditions are given for chaotic behaviour of continuous transformations on Banach spaces. The conditions avoid the requirement that mappings be expanding on compact sets and are probably easier to verify for many classes of operator equations than existing criteria. Two classes of integral operators on C[0, 1] are considered in the light of these results: one nonlinear but compact, the second noncompact.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 13:09:53 EST by System User